# SDR IPXA2016081707138

- Difficulty date: August 6, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112515
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LONGERON 24R SPLICE FITTING CRACKED AT STA. 5-123.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SPLICE FITTING IAW DWG A5A7112 AND SRM 51-33-01.
